# SDR UALA2010110504106

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  EXTERIOR SKIN GOUGED BELOW EXTERNAL HANDLE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM, REPAIR 7 ON NON ROUTINE 2297N00591.
